Surgical treatment of acetabular fractures.

D. C. Templeman, S. Olson, B. R. Moed, P. Duwelius, J. M. Matta

Research output: Contribution to journalReview article

17 Scopus citations
Original languageEnglish (US)
Pages (from-to)481-496
Number of pages16
JournalInstructional course lectures
Volume48
StatePublished - 1999

Cite this

Templeman, D. C., Olson, S., Moed, B. R., Duwelius, P., & Matta, J. M. (1999). Surgical treatment of acetabular fractures. Instructional course lectures, 48, 481-496.